# SDR SWAA2021070679828

- Difficulty date: June 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RIGHT TRANSITION ANGLE HAS SURFACE CORROSION FROM STA 500 TO STA 500A RBL 35 . / REMOVED AND REPLACED FWD CARGO RIGHT TRANSITION ANGLE FROM STA. 500 TO STA. 500A AT RBL 25' PER SRM 51-40-02.(SA-M 326 ATTACHED: A1303121)
